# SDR IPXA1563963

- Difficulty date: December 28, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 113N71205
- Condition: Damaged
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, L/W AILERON POSITION INDICATOR CONTROL ROD HAS WORN HARDWARE AT AFT END.  FOUND CONTROL ROD ATTACH HOLE IN LT AILERON INBD END RIB ELONGATED REQUIRING RIB REPLACEMENT.  REPLACED RIB IAW CMM 57-60-21, PG-301, SRM 51-40-05-0G, SOPM 20-50-01.  POSITION INDICATOR ROD REPLACED ON CARD NR914095.
